Positive mass theorems for asymptotically hyperbolic Riemannian manifolds with boundary

Author(s)
Piotr T. Chrusciel, Gregory J. Galloway
Abstract

We prove positive mass theorems for asymptotically hyperbolic (AH) and asymptotically locally hyperbolic Riemannian manifolds with black-hole-type boundaries.

Organisation(s)
Gravitational Physics
External organisation(s)
University of Miami
Journal
Classical and Quantum Gravity
Volume
38
No. of pages
6
ISSN
0264-9381
DOI
https://doi.org/10.1088/1361-6382/ac1fd1
Publication date
12-2021
Peer reviewed
Yes
Austrian Fields of Science 2012
103028 Theory of relativity, 103012 High energy physics, 101006 Differential geometry
Keywords
Portal url
https://ucris.univie.ac.at/portal/en/publications/positive-mass-theorems-for-asymptotically-hyperbolic-riemannian-manifolds-with-boundary(fd41150b-480f-4fbf-a58e-fc74ef80cd20).html